terrible nausea

hello all, i am a newbie.

i am half way through my radiotherapy and up to now not had any serious side effects.

for the last few days i wake up with really bad nausea which lasts until early afternoon.

any suggestions would be much appreciated.

ps have been taking letrozole for about 3 weeks.

thanks

pollyanna

 

Hi and welcome.  I am not sure if radiotherapy would give you nausia, it might be the letrozole.  What time do you take your tablet, it might be worth trying to take it at a different time and perhaps having it after food.  I am on tamoxifen and I take mine at 9am in the morning after I have had my breakfast.  I know on here where ladies have had problems with their hormone tablets they have tried changing the time they take it at.  Also it might be down to the particular brand as again I have heard ladies saying about the change of brand can give them side effects as well.

 

It would be worth mentioning it to your rads team on Monday and see what they suggest.

 

 

Hi

I agree with the others in that its probably the letrozole. I take mine in the evening and then don’t have any problems x

Hi Pollyanna I had my third session of Radiotherapy today and felt nauseous this afternoon but like you I started taaking letrozole about 3 wks ago so I guess it could be that but I have a hunch it was the rads causing mine not the tablet as it takes about 6 wks to get into your system apparently. hope the nausea lessens son whatever the cause Take care hugs from Corrina xx

I have found taking half tablet morning and evening lessons side effects.

 

Breast care nurse helpline sugested doing this.

 

Nausea seems to be affected by any stress, emotions, etc, comes in waves.

 

So stress may be making this side effect worse maybe?